# SDR 2008UALA05670

- Difficulty date: September 11, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 36,796 hours, 4,424 cycles
- Engine: Pwa PW4056
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fire Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU FIRE WARNING INDICATION.  RTFL.  CREW SAID THAT AT TOP OF CRUISE APPROX 1HR 30 MIN INTO FLT THEY HEARD CLICKING FROM THE FIRE PANE L FOLLOWED BY APU FIRE MSG AND AND HANDLE LITE, FIRED BOTTLE, LITE WENT OUT BUT CLICKING FROM PANEL CONTINUED FOR ANOTHER 30 MINUTES BEFORE STOPPING. LANDING WEIGHT WAS 929.7 AND FUEL ON BOARD WAS 142.1 AT THE GATE.  FOUND WIRES CHAFING UNDER CLAMP IN APU COMPARTMENT FOR T1814 'A' LOOP. REPLACED W720-451- 18 AND W720-452-18 PER WDM 26-15-11. TEST NORMAL.  NO EVIDENCE OF FIRE NOTED.
